# SDR ANCF2011120600098

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N345AV
- Make and model: Airbus A320-214
- Aircraft serial: 4345
- Aircraft time: 3,535 hours, 3,635 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RETURNED DUE TO FUEL LEAK LEFT SIDE FROM 100NM FROM FL 270 THE FUEL INDICATION WAS MORE OR LESS 1500 KG AND THE RIGHT WAS 2200 KG.  ENGINE 1 WERE SHUT DOWN DUE TO OPERATIONAL PROCEDURE, DURING TAXI THE FUEL FROM THE OUTER TANK WERE DRAINING TO THE INNER TANKS.  THE QRH FUEL LEAK PROCEDURE WERE PERFORMED IAW AMM 05-25-00-200-002 GVI OF WING LOWER SURFACE AND UPPER SURFACE WAS PERFORMED, NO SIGNS OF LEAKS FUEL FOUND, IAW AMM 28-21-00-810-818 ITEM 3B TEST WAS SATISFACTORY, IAW AMM 05-51-34-200-001 THE INSPECTION WINDMILLING (AFTER ENGINE IN-FLIGHT SHUT DOWN) AND AMM TASK 72-00-100--007; 71-00-00-710-006 MINIMUN IDLE CHECK FOR MINIMUM 17 MINUTES WERE PERFORMED, NORMAL CONDITION.
